Even-hole-free graphs: A survey
Vušković Kristina
Applicable Analysis and Discrete Mathematics, 2010 4(2):219-240
Details  Full text ( 226 KB)  DOI:10.2298/AADM100812027V
Some results on matching and total domination in graphs
Shiu Chee Wai, Chen Xue-Gang, Chan Hong Wai
Applicable Analysis and Discrete Mathematics, 2010 4(2):241-252
Details  Full text ( 168 KB)  DOI:10.2298/AADM100219017S
Chromaticity of complete 4-partite graphs with certain star or matching deleted
Lau G.C., Peng Y.H.
Applicable Analysis and Discrete Mathematics, 2010 4(2):253-268
Details  Cross Ref cited by(2)  Full text ( 169 KB)  DOI:10.2298/AADM100512023L
On spectral radius of the distance matrix
Liu Zhongzhu
Applicable Analysis and Discrete Mathematics, 2010 4(2):269-277
Details  Cross Ref cited by(4)  Full text ( 121 KB)  DOI:10.2298/AADM100428020L
Groupies in random bipartite graphs
Shang Yilun
Applicable Analysis and Discrete Mathematics, 2010 4(2):278-283
Details  Cross Ref cited by(3)  Full text ( 113 KB)  DOI:10.2298/AADM100605021S
Enumerating set partitions by the number of positions between adjacent occurrences of a letter
Mansour Toufik, Shattuck Mark, Wagner Stephan
Applicable Analysis and Discrete Mathematics, 2010 4(2):284-308
Details  Full text ( 224 KB)  DOI:10.2298/AADM100425019M
Growth of meromorphic solutions of some difference equations
Zheng Xiu-Min, Chen Zong-Xuan, Jin Tu
Applicable Analysis and Discrete Mathematics, 2010 4(2):309-321
Details  Cross Ref cited by(1)  Full text ( 173 KB)  DOI:10.2298/AADM100512022Z
Some oscillation criteria for second-order delay dynamic equations
Higgins Raegan
Applicable Analysis and Discrete Mathematics, 2010 4(2):322-337
Details  Full text ( 182 KB)  DOI:10.2298/AADM100425018H
Sturm-Picone comparison theorem for matrix systems on time scales
Anderson Douglas R., Graef John R.
Applicable Analysis and Discrete Mathematics, 2010 4(2):338-346
Details  Full text ( 132 KB)  DOI:10.2298/AADM100514024A
Triple integral identities and zeta functions
Sofo Anthony
Applicable Analysis and Discrete Mathematics, 2010 4(2):347-360
Details  Full text ( 161 KB)  DOI:10.2298/AADM100515025S
A note on boundedness of solutions to a class of non-autonomous differential equations of second order
Tunç Cemil
Applicable Analysis and Discrete Mathematics, 2010 4(2):361-372
Details  Cross Ref cited by(5)  Full text ( 142 KB)  DOI:10.2298/AADM100601026T